Translator Disclaimer
March 2004 Wild edge colourings of graphs
Mirna Džamonja, Péter Komjáth, Charles Morgan
J. Symbolic Logic 69(1): 255-264 (March 2004). DOI: 10.2178/jsl/1080938840

Abstract

We prove consistent, assuming there is a supercompact cardinal, that there is a singular strong limit cardinal μ, of cofinality ω, such that every μ+-chromatic graph X on μ+ has an edge colouring c of X into μ colours for which every vertex colouring g of X into at most μ many colours has a g-colour class on which c takes every value.

The paper also contains some generalisations of the above statement in which μ+ is replaced by other cardinals >μ.

Citation

Download Citation

Mirna Džamonja. Péter Komjáth. Charles Morgan. "Wild edge colourings of graphs." J. Symbolic Logic 69 (1) 255 - 264, March 2004. https://doi.org/10.2178/jsl/1080938840

Information

Published: March 2004
First available in Project Euclid: 2 April 2004

zbMATH: 1068.03041
MathSciNet: MR2039360
Digital Object Identifier: 10.2178/jsl/1080938840

Subjects:
Primary: 03E35 , 03E55 , 03E75

Keywords: Chromatic number , graph colourings , Prikry forcing

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • March 2004
Back to Top